American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(01A60) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Della Dumbaugh and Joachim Schwermer. Creating a life: Emil Artin in America. Bull. Amer. Math. Soc. 50 (2013) 321-330.
Abstract, references, and article information   
View Article: PDF

[2] Denis Serre. Von Neumann's comments about existence and uniqueness for the initial-boundary value problem in gas dynamics. Bull. Amer. Math. Soc. 47 (2010) 139-144. MR 2566448.
Abstract, references, and article information   
View Article: PDF

[3] Karen Hunger Parshall. Marshall Stone and the internationalization of the American mathematical research community. Bull. Amer. Math. Soc. 46 (2009) 459-482. MR 2507278.
Abstract, references, and article information   
View Article: PDF

[4] Alicia Dickenstein. A hidden praise of mathematics. Bull. Amer. Math. Soc. 46 (2009) 125-129. MR 2457074.
Abstract, references, and article information   
View Article: PDF

[5] D. Hejhal and P. Sarnak. Some commentary on Atle Selberg's mathematics. Bull. Amer. Math. Soc. 45 (2008) 485-487. MR 2434344.
Abstract, references, and article information   
View Article: PDF

[6] H. Wu. Shiing-shen Chern: 1911--2004. Bull. Amer. Math. Soc. 46 (2009) 327-338. MR 2476416.
Abstract, references, and article information   
View Article: PDF

[7] Nils A. Baas and Christian F. Skau. The lord of the numbers, Atle Selberg. On his life and mathematics. Bull. Amer. Math. Soc. 45 (2008) 617-649. MR 2434348.
Abstract, references, and article information
View Article: PDF

[8] Jeremy Gray and Mario Micallef. About the cover: The work of Jesse Douglas on minimal surfaces. Bull. Amer. Math. Soc. 45 (2008) 293-302. MR 2383307.
Abstract, references, and article information   
View Article: PDF

[9] A. Stoimenow. Tait's conjectures and odd crossing number amphicheiral knots. Bull. Amer. Math. Soc. 45 (2008) 285-291. MR 2383306.
Abstract, references, and article information   
View Article: PDF

[10] Demetrios Christodoulou. The Euler Equations of Compressible Fluid Flow. Bull. Amer. Math. Soc. 44 (2007) 581-602. MR 2338367.
Abstract, references, and article information   
View Article: PDF

[11] David Spring. The golden age of immersion theory in topology: 1959--1973. A mathematical survey from a historical perspective. Bull. Amer. Math. Soc. 42 (2005) 163-180. MR 2133309.
Abstract, references, and article information   
View Article: PDF

[12] Jean-Pierre Bourguignon. René Thom: ``Mathématicien et apprenti philosophe". Bull. Amer. Math. Soc. 41 (2004) 273-274. MR 2058286.
Abstract, references, and article information   
View Article: PDF

[13] Karen Hunger Parshall. Perspectives on American mathematics. Bull. Amer. Math. Soc. 37 (2000) 381-405. MR 1779411.
Abstract, references, and article information   
View Article: PDF

[14] Edward B. Van Vleck. Current tendencies of mathematical research. Bull. Amer. Math. Soc. 37 (2000) 45 - 53.
Abstract, references, and article information   
View Article: PDF

[15] Michael Atiyah, Armand Borel, G. J. Chaitin, Daniel Friedan, James Glimm, Jeremy J. Gray, Morris W. Hirsch, Saunders Mac Lane, Benoit B. Mandelbrot, David Ruelle, Albert Schwarz, Karen Uhlenbeck, René Thom, Edward Witten and Sir Christopher Zeeman. Responses to: A. Jaffe and F. Quinn, ``Theoretical mathematics: toward a cultural synthesis of mathematics and theoretical physics'' [Bull.\ Amer.\ Math.\ Soc.\ (N.S.) {\bf 29} (1993), no. 1, 1--13; MR1202292 (94h:00007)] . Bull. Amer. Math. Soc. 30 (1994) 178-207. MR 1254073.
Abstract, references, and article information   
View Article: PDF

[16] Arthur Jaffe and Frank Quinn. Response to: ``Responses to: A. Jaffe and F. Quinn, `Theoretical mathematics: toward a cultural synthesis of mathematics and theoretical physics'\,'' [Bull.\ Amer.\ Math.\ Soc.\ (N.S.) {\bf 30} (1994), no. 2, 178--207; MR1254073 (95b:00003)] by M. Atiyah et al . Bull. Amer. Math. Soc. 30 (1994) 208-211. MR 1254077.
Abstract, references, and article information   
View Article: PDF

[17] Arthur Jaffe and Frank Quinn. ``Theoretical mathematics'': toward a cultural synthesis of mathematics and theoretical physics . Bull. Amer. Math. Soc. 29 (1993) 1-13. MR 1202292.
Abstract, references, and article information   
View Article: PDF

[18] J. Aczél. The state of the second part of Hilbert's fifth problem. Bull. Amer. Math. Soc. 20 (1989) 153-163. MR 981872.
Abstract, references, and article information   
View Article: PDF

[19] Judith V. Grabiner. Computers and the nature of man: a historian's perspective on controversies about artificial intelligence. Bull. Amer. Math. Soc. 15 (1986) 113-126. MR 854550.
Abstract, references, and article information   
View Article: PDF

[20] P. G. Dixon and J. Esterle. Michael's problem and the Poincaré-Fatou-Bieberbach phenomenon. Bull. Amer. Math. Soc. 15 (1986) 127-187. MR 854551.
Abstract, references, and article information   
View Article: PDF

[21] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[22] J. R. Higgins. Five short stories about the cardinal series. Bull. Amer. Math. Soc. 12 (1985) 45-89. MR 766960.
Abstract, references, and article information   
View Article: PDF

[23] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[24] Peter T. Johnstone. The point of pointless topology. Bull. Amer. Math. Soc. 8 (1983) 41-53. MR 682820.
Abstract, references, and article information   
View Article: PDF

[25] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information   
View Article: PDF

[26] John Stillwell. The word problem and the isomorphism problem for groups. Bull. Amer. Math. Soc. 6 (1982) 33-56. MR 634433.
Abstract, references, and article information   
View Article: PDF

[27] John W. Milnor. Hyperbolic geometry: The first 150 years. Bull. Amer. Math. Soc. 6 (1982) 9-24. MR 634431.
Abstract, references, and article information   
View Article: PDF

[28] L. Auslander and R. Tolimieri. A matrix free treatment of the problem of Riemann matrices. Bull. Amer. Math. Soc. 5 (1981) 263-312. MR 628660.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 28 of 28 found      Go to page: 1